# SDR EIA2003105

- Difficulty date: July 25, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,544 hours, 23,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1000 BULKHEAD FRAME CRACKED AT S-38L.  CRACK VERIFIED WITH HFEC S/N J032592, CAL DUE 4-21-04.  CRACK LENGTH APPROXIMATELY .75 INCH.  REPAIRED PER ECRA 485-53-157-2.
